| Model Number |
IPN918761 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the distal tip of the catheter was obstructed when passing the catheter through the guidewire during insertion.The catheter was replaced.No patient harm was reported.The patient's condition is reported as fine.
Additional Manufacturer Narrative
Qn# (b)(4).
Event or Problem Description
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The instructions for use (ifu) provided with this kit warns the user, "ensure catheter patency prior to use.Do not use syringes smaller than 10 ml (a fluid filled 1 ml syringe can exceed 300 psi) to reduce risk of intraluminal leakage or catheter rupture.Minimize catheter manipulation throughout procedure to maintain proper catheter tip position." a device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.